Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

A topological method for bounded solutions of nonautonomous ordinary differential equations


Author: James R. Ward
Journal: Trans. Amer. Math. Soc. 333 (1992), 709-720
MSC: Primary 34C11; Secondary 58F27
MathSciNet review: 1066450
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The existence of bounded solutions to nonlinear nonautonomous ordinary differential equations is studied. This is done by associating the given equation to nonlinear autonomous ones by means of a family of skew-product flows related by homotopy. The existence of a bounded solution to the original differential equation is then related to the nontriviality of a certain Conley index associated with the autonomous differential equations. The existence of nontrivial bounded solutions is also considered. The differential equations studied are perturbations of homogeneous ones.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34C11, 58F27

Retrieve articles in all journals with MSC: 34C11, 58F27


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1066450-8
PII: S 0002-9947(1992)1066450-8
Keywords: Nonlinear, nonautonomous ordinary differential equations, almost-periodic solutions, bounded solutions, Conley index, skew-product flows
Article copyright: © Copyright 1992 American Mathematical Society